# SDR SCNA20250915376

- Difficulty date: September 4, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 67,762 hours, 22,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST SECURITY PLATE DAMAGED. FUSELAGE FRAME AT STA. 277 HAS A WEAR MARK FROM THE DOOR POST PLATE SHIM.  COMPLIED WITH ATS ER 25-02572 REV: IR
